Adderall is making me more ADHD
I do not know what is wrong with me. I took adderall a couple times a few weeks ago and thought it was the most amazing thing that ever happened to me. My extremely busy schedule seemed far less stressful while i was on it, i was way nicer and social, and i didnt notice ANY side effects. So thinking that this drug was going to save my associate's degree and improve my motivation like it had, i was happy to have it prescribed by my doctor at 20mg per day.
Taking it before at that dosage i remember it hadnt been effective at all unless i took 3 times that. So i took 3 the day i got my meds and i got the same feeling that made me want the meds in the firstplace so i was overjoyed to know that i could save this year after so much depressing shit that happened to me. Well everything turned from there. I took it again for the second time since i got my meds just 4 days ago and was ready to get stuff done.
The come on didnt hit quite as hard as it had before but i still recognized the feeling pretty well and didnt think anything of it. Then the next day i took it again and felt even less effects and also started to experience minimal side effects such as compulsive twitching, complete loss of apetite for that day and a somewhat crappy comedown feeling. I was a little annoyed because i wanted to pop my fingers a lot and was increasingly dissappointed with it as it had already proven itself to work on the past, and the effectiveness of adderall increasingly was diminishing and i wasnt getting things done and the stress was piling on 10 fold each time.
So i forced myself to eat tons of healthy food, googled everything to help potentiate it, got plenty of rest each night, and did everything i thought i could to, in hopes, regain those initial feelings and motivation, or at the very least improve my mood, all which sold me in the first place. Now, not even a week since i started my prescription, i woke up and even increased the dose by 20mgs to make sure i feel it and what i get when in on it, even with my day naturally going well, are all the side effects again but now have increased to the point where i didnt feel anything for more than 5 minutes,
but now have an aching body, i am constantly feeling a need to stretch and keep popping my fingers which is what ruins it the most because i cant hold still and it hurts like im going to get arthritis in my thumbs or something, social wthdrawl all day even from my good friends and i dont even care, not being able to focus on anything with scattered thinking, and trembling hands and body movments, still no appetite, i am blinking too much and i dont know what the hell is going on.
Its like by taking adderall i now acquired every symtom of ADHD plus extra physical effects to pain my body and distract/depress/confuse/piss me off even MORE than where i was before using this. Not only do i completely feel bad for taking drugs to help solve my problems, but im less than 3 weeks out from the end of the final semester of my degree, taking 10 classes right now and now i feel just perfectly retarded in time for final papers and exams.
So much has happened to me this year that i dont know i if i'll ever recover psychologically if i dont get my degree, finishing out the worst year of my life just perfectly.
How can someone build up a tolerance in less than a week with no other history of adhd med usage? Im going to take a 3 day break this weekend because i have heard that can help break the tolerance. And i'll go from there on whether to use them again or not. If they work again i'll take them just to save my degree and never again after.
But it is not worth it to me to take regularly like this as this tolerance issue, from what i hear, is VERY common and it really depends on the person whether or not you'll feel that initial feeling ever again, and you may (just like me) be dissappointed over and over again with this drug as many other people have claimed. Im just hopin i recover this weekend from being decieved by a pill. Good luck to all and take care of your bodies if you are going to use adderall.